On the rate of convergence of finite-difference approximations for Bellman's equations with variable coefficients

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

106 Scopus citations

Abstract

The estimates presented here for parabolic Bellman's equations with variable coefficients extend the ones earlier obtained for constant coefficients.

Original languageEnglish (US)
Pages (from-to)1-16
Number of pages16
JournalProbability Theory and Related Fields
Volume117
Issue number1
DOIs
StatePublished - May 2000

Keywords

  • Bellman's equations
  • Finite-difference approximations
  • Fully nonlinear equations

Fingerprint

Dive into the research topics of 'On the rate of convergence of finite-difference approximations for Bellman's equations with variable coefficients'. Together they form a unique fingerprint.

Cite this